# SDR ABXA9700195

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Canted Frame
- Part number: 99118595
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THAT CANTED FRAME AT STATION 1180 LONGERON 4 RIGHT WAS FOUND CRACKED, NR CF-976.  THE FRAME WAS REPLACED IAW DC-9 SRM 51-10-4.
